MathSciNet Relay Station
MathSciNet bibliographic data
MR929095 65H10 (26C10 58C15 58F19)
Li, T.-Y.; Sauer, Tim; Yorke, James A. Numerically determining solutions of systems of polynomial equations. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 173–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement